# SDR AALA20120608006

- Difficulty date: June 7, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 41,303 hours, 10,655 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT EMERGENCY EXIT SIGN ARROW MISSING DECAL.  REPLACED EXIT SGIN DECAL.  OPS CHECK NORMAL.
